# SDR DXTA2023050985680

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0324
- Aircraft time: 700 hours, 424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: REPEAT WRITEUP. CABIN EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK NUMBER ONE REMAIN ON AFTER AIRCRAFT IS POWERED DOWN AND EMERGENCY LIGHT SWITCH IS IN THE OFF POSITION.   REMOVED AND REPLACED INERTIA SWITCH P/N 7607-2-000 S/N N/A IAW CE 680A M/M CHAPTER 33-50-11. OPS CHECK GOOD. TC-FLT-33-1001 (CESSNA 680 / 680A / 700 ACCOMPLISHED TASK EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE IAW TC-FLT-33-1001 AND CESSNA 680A MM. NO DEFECTS NOTED.
